# SDR CALA0400270

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N14660
- Make and model: Boeing 737524
- Aircraft serial: 28921
- Aircraft time: 15,307 hours, 8,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397335
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT BETWEEN STA 312-328, LBL 46.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-2.
